Advances in Differential Equations

Regularity and analyticity in a two-dimensional combustion model

Luca Lorenzi

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We deal with a free boundary problem in $\mathbb R^2$ modelling propagation of premixed flames. We prove existence, uniqueness and regularity results of the solution near a travelling wave solution. In particular, we prove time analyticity of the free boundary.

Article information

Source
Adv. Differential Equations Volume 7, Number 11 (2002), 1343-1376.

Dates
First available in Project Euclid: 27 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.ade/1356651613

Mathematical Reviews number (MathSciNet)
MR1920685

Zentralblatt MATH identifier
1040.80006

Subjects
Primary: 35R35: Free boundary problems
Secondary: 35B65: Smoothness and regularity of solutions 35K50 35K55: Nonlinear parabolic equations 80A25: Combustion

Citation

Lorenzi, Luca. Regularity and analyticity in a two-dimensional combustion model. Adv. Differential Equations 7 (2002), no. 11, 1343--1376. https://projecteuclid.org/euclid.ade/1356651613.


Export citation